Aa
A
A
Close
Avatar universal
Fatigue since vaccination?
So I had Chronic Fatigue for a few years, and in the last year have just recovered. After getting a tetanus shot 2 days ago, I have felt fatigued ever since. Im extremely worried I have CFS all over again. Could this just be a side a effect that will wear off or could it have put me in a relapse? I guess im asking if it's too soon to worry or not?
Cancel
1 Answers
Page 1 of 1
Avatar universal
HI,
I guess you are worrying about CFS rather too soon. This could well be the side effect of the tetanus shot which can cause pain and a mild febrile illness sometimes. And this should pass off soon. Hope this helps.
Take care.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Chronic Fatigue Syndrome Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers